yesterday my mother (72 years)with high blood pressuer (190/80)had ultrasonography of k.U.B and pelvis at a clinic.
(1) both kidneys are normal in size ,shape,position and outline.Renal parenchymall ecogenecity is normal with maintained corticomedullary differentiation.But they have found a cortical cyst is present at the upper pole of right kidney(4.8 cms in diameter).No calculas or hydronephrotic changes are noted in kidneys.Right kidney measures 10.6 cm and left kidney measure 9.2 cm in length.
(2) ureters are not dilated.
(3) urinary bladder is well distended with normal wall thickness.No intraluminal lesion is noted.
(4) uterus is normal in size,shape and position.It is anteverted.Myometrial echogenicity is normal.No obvious focal lesions are noted in the myometrium.But they found endometrial stripe is thickened and measures approx. 13mm in thickness.Uterus measures 7.3 x 4.3 x3.3 cm.
(5) both overies are small in size. No free fluid is seen in cul-de-sac
According to the ultrasound report your mother should only visit a gynecologist. You didnât tell me why doctors ordered ultrasound examination. Thickened endometrium at that age (72) should be taken seriously. You can do hormonal analyses for estrogen and you have to consult some gynecologist immediately.
I'm 26 years old now and i'm unmarried yet, and suffereing from endometrium thicken from past 2 years. I have taken for every test and each and all test are normal. Blood test is normal, Thyriod test is normal, and from that time i'm going to gynec, but still i'm suffering from same Problem. The medicines i have taken from starting as mentioned below:
Texakind 500 mg
Texakind mf for 15 days and after that doctor has given me to Triquilar for three months.
After that i have proper periods for three months which was last year and after that i'm getting heavy bleeding with heavy pains in total abdomen (front & back)from Nov 2012 til date and the periods is stopping after 15 to 18/20 days and after 5-10 days then again bleeding/clothing is starting
And now I'm using the triquilar which is now 17th tablet today now and along with meprate tablet(from past 6 days).
But still i have bleeding & sometimes it wil cloth heavily..
Will this cause the major disease in me or what. kindly help me or suggest me with any good medicine plzz.
Is this major issues causes in cancer, i have search in so many website, which indicates to cancer disease for this major problem.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our General Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.